MAUDE Adverse Event Report: INOGEN, INC. INOGEN ONE G5 OXYGEN CONCENTRATOR

INOGEN, INC. INOGEN ONE G5 OXYGEN CONCENTRATOR
Model Number IO-500
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, the evaluation was not yet completed.The investigation is ongoing, and a supplemental report will be submitted if additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to inogen, that the device displayed exhaust error.The device alarmed during the event.Reportedly, the customer spent overnight in the hospital wherein the customer received additional oxygen.In turn, the customer received a replacement device and is feeling better.

Brand Name
INOGEN ONE G5 OXYGEN CONCENTRATOR
Common Device Name
INOGEN ONE G5 OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN, INC.
600 shiloh rd.
plano TX 75074
Manufacturer Contact
falon whitfield
600 shiloh rd.
plano, TX 75074
9726165673
MDR Report Key18491743
Report Number3015238204-2024-00004
Device Sequence Number3665493
Product Code CAW
UDI-Device Identifier00817131020049
UDI-Public(01)00817131020049
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K032818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIO-500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown